| Catalog Number |
SPD2-US-060-320 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a procedure using the spider fx embolic protection device, moderate resistance was encountered when advancing the device through a severely calcified target lesion with 90% stenosis and moderate vessel tortuosity in the proximal right superficial femoral artery.The device tip and basket detached within the vessel.The detached components were snared and removed.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.